# SDR VTZA97629

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 515390028
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

FLT 6281 - IAD-HPN - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO LEFT GENERATOR WOULD NOT COME ON LINE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED GCU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
